# SDR SCNA20141124189

- Difficulty date: November 14, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 47,613 hours, 16,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT BL 0 CORRODED AT BS 887.  BLENDED THE CORROSION FOUND IT TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED A NEW FLOOR SUPPORT.
